# SDR A6WA202103087698

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145221
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FS544.00, LBL 42  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION ON PRESSURE FLOOR ANGLE FS544.00, LBL 42, PERFORMED HFEC INSPECTION WITH NO INDICATIONS EVALUATED BLEND AND FOUND WITHIN LIMITS REF  REO601R-53-41-666 REV C DATED 2012-11-06.
